# SDR C2XA10SH293

- Difficulty date: September 15, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 26,748 hours, 19,965 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: 14567295401
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT SPEED BRAKE CENTER HINGE I/B ATTACHMENT BRACKET (ON WING) HAS GOUGES INSIDE & AROUND BOLT HOLE.  MAINTENANCE REMOVED AND REPLACED LT SPEED BRAKE CENTER HINGE ATTACHMENT BRACKET IAW EMB-145 AMM 20-10-01 AND CPM 51-21-06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
